I also use several other prescription medications. Lately I have experienced headaches and nausea after taking oxycontin as prescribed. Could these be side-effects?
Yes, I have been on Oxycontin for over 10 years and up until lately had never experienced anxiety, but lately I have been getting headaches along with some pretty major anxiety and I do believe it is the cause of the pain medication and the lack of sleep that I have been experiencing as of late also. But to me with you having nausea as well maybe your doses are too large.
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Posted 12 Oct 2010 • 1 answer
Posted 18 Aug 2011 • 2 answers
Posted 27 Sep 2011 • 4 answers
Is there any particular meds on my drug list that I may want to discuss with phys where maybe concer
Posted 20 Feb 2014 • 2 answers
Posted 28 Jan 2017 • 3 answers